Your Back Feels Hot When You Take Calcium Supplements?
, at that time I checked up and was given a vitamin drug called calcium lactate but strangely the side effect was that my back felt hot during use ,, and now after it runs out I don’t feel my back hot … guess that’s why
Thank you for the question on HealthReplies.com,
Calcium is a mineral that is needed by growing for growth and maintenance of bones and teeth. Besides calcium also has a role in the contraction of muscles, nervous system, cardiovascular and blood clotting system in the body. The need for calcium in humans increases generally during childhood, when a woman is pregnant, and when she is elderly.
The use of calcium supplements can help the body's daily calcium needs, calcium deficiency conditions, or reduce levels of phosphate in the body. The recommended dose for calcium is 1000-1200 mg per day, with no more than 1500 mg per day. Need more attention to the interaction of calcium supplements with drugs for heart disease, diabetes, epilepsy. It is recommended not to take calcium supplements if you are taking medication for this medical condition.
Side effects of calcium consumption include diarrhea and pain in the stomach. It also can cause nausea, slowed pulse, headache, decreased blood pressure, or constipation. If you really have side effects or the effect of your back feels hot, you should check with your doctor for examination and management related to your condition. For more information about calcium, you can access this link.
Hopefully this information can help you,